Right invertible multiplication operators and stable rational matrix solutions to an associate Bezout equation, I. the least squares solution.

A.C.M. Ran, A.E. Frazho, M.A. Kaashoek

Research output: Contribution to JournalArticleAcademicpeer-review

157 Downloads (Pure)

Abstract

In this paper a state space formula is derived for the least squares solution X of the corona type Bezout equation G(z)X(z) = I
Original languageEnglish
Pages (from-to)395-418
JournalIntegral Equations and Operator Theory
Volume70
Issue number3
DOIs
Publication statusPublished - 2011

Fingerprint

Dive into the research topics of 'Right invertible multiplication operators and stable rational matrix solutions to an associate Bezout equation, I. the least squares solution.'. Together they form a unique fingerprint.

Cite this